| Catalog Number |
0306563000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : product not available for return.
Event or Problem Description
It was reported that the nozzle disengaged during cementing.No medical intervention was reported.Additional information has been requested.
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.Product not available for return.
Event or Problem Description
It was reported that the nozzle disengaged during cementing.No medical intervention was reported.